# SDR HALA2009081100359

- Difficulty date: August 11, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33424
- Aircraft time: 24,543 hours, 4,737 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Oil Filter
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB - L OIL FILTER DISPLAYED ON STATUS PAGE- AFTER START RETURNED TO GATE.  C/W FIM 79-35-00 FIG 103, NO CONTAMINATION OF METAL PARTICLES ON CHIP DETECTORS OR FILTER, REMOVED & REPLACED OIL FILTER PER AMM 79-21-05-024-001-N00. 79-21-05-924-014-NOO. TEST NR 3 C/W MESSAGE DID NOT RETURN. LEAK CHECK OK. COWLING CLOSED AND SECURED.
